# SDR 0100656303

- Difficulty date: February 26, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 50,016 hours, 6,659 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND PATH ESCAPE PATH LIGHTING INOPERATIVE ROW 21 - 31R AND ROW 51 - 65L.  SECURED LOOSE WIRE.  OPERATIONAL CHECK NORMAL.
